Uniform $L^p$ Resolvent Estimates on the Torus

Research output: Contribution to journalArticlepeer-review

Abstract

A new range of uniform $L^p$ resolvent estimates is obtained in the setting of the flat torus, improving previous results of Bourgain, Shao, Sogge and Yao. The arguments rely on the $\ell^2$-decoupling theorem and multidimensional Weyl sum estimates.
Original languageEnglish
Pages (from-to)31-45
Number of pages30
JournalMathematics Research Reports
Volume1
Publication statusPublished - 2020

Keywords

  • math.AP
  • math.CA
  • 35J05, 35P20, 11P21

Fingerprint

Dive into the research topics of 'Uniform $L^p$ Resolvent Estimates on the Torus'. Together they form a unique fingerprint.

Cite this